Orbit Dirichlet series and multiset permutations

Carnevale A, Voll C (2018)
Monatshefte für Mathematik 186(2): 215-233.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We study Dirichlet series enumerating orbits of Cartesian products of maps whose orbit distributions are modelled on the distributions of finite index subgroups of free abelian groups of finite rank. We interpret Euler factors of such orbit Dirichlet series in terms of generating polynomials for statistics on multiset permutations, viz. descent and major index, generalizing Carlitz's q-Eulerian polynomials. We give two main applications of this combinatorial interpretation. Firstly, we establish local functional equations for the Euler factors of the orbit Dirichlet series under consideration. Secondly, we determine these (global) Dirichlet series' abscissae of convergence and establish some meromorphic continuation beyond these abscissae. As a corollary, we describe the asymptotics of the relevant orbit growth sequences. For Cartesian products of more than two maps we establish a natural boundary for meromorphic continuation. For products of two maps, we prove the existence of such a natural boundary subject to a combinatorial conjecture.
Stichworte
Orbit Dirichlet series; Multiset permutations; Carlitz's q-Eulerian; polynomials; Hadamard products of rational generating functions; Igusa; functions; local functional equations; Natural boundaries
Erscheinungsjahr
2018
Zeitschriftentitel
Monatshefte für Mathematik
Band
186
Ausgabe
2
Seite(n)
215-233
ISSN
0026-9255
eISSN
1436-5081
Page URI
https://pub.uni-bielefeld.de/record/2920681

Zitieren

Carnevale A, Voll C. Orbit Dirichlet series and multiset permutations. Monatshefte für Mathematik. 2018;186(2):215-233.
Carnevale, A., & Voll, C. (2018). Orbit Dirichlet series and multiset permutations. Monatshefte für Mathematik, 186(2), 215-233. doi:10.1007/s00605-017-1128-9
Carnevale, A., and Voll, C. (2018). Orbit Dirichlet series and multiset permutations. Monatshefte für Mathematik 186, 215-233.
Carnevale, A., & Voll, C., 2018. Orbit Dirichlet series and multiset permutations. Monatshefte für Mathematik, 186(2), p 215-233.
A. Carnevale and C. Voll, “Orbit Dirichlet series and multiset permutations”, Monatshefte für Mathematik, vol. 186, 2018, pp. 215-233.
Carnevale, A., Voll, C.: Orbit Dirichlet series and multiset permutations. Monatshefte für Mathematik. 186, 215-233 (2018).
Carnevale, Angela, and Voll, Christopher. “Orbit Dirichlet series and multiset permutations”. Monatshefte für Mathematik 186.2 (2018): 215-233.